Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 29, NWS Fort Worth, TX

February 18, 2012Navarro County, Texas

NWS Fort Worth, TX issued this river flood warning at Feb 18, 2012, 9:59 AM CST for Navarro County, Texas. It took effect at Feb 19, 2012, 5:15 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 9:59 AM CST (15:59 UTC)
In effect from
Feb 19, 2012, 5:15 PM CST
Expired
Feb 20, 2012, 8:41 AM CST
In force
15 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 23.90 ft at Feb 19, 2012, 12:00 PM CST.

actionminormoderate102002/1802/1902/2002/21
Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WGUS44 KFWD 181559
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
959 AM CST SAT FEB 18 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC349-190359-
/O.NEW.KFWD.FL.W.0029.120219T1115Z-120221T2136Z/
/RCET2.1.ER.120219T1115Z.120220T0600Z.120221T0936Z.NO/
959 AM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHAMBERS CREEK NEAR RICE.
* FROM LATE TONIGHT TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0900 AM SATURDAY THE STAGE WAS 9.80 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY SUNDAY 
  MORNING AND CONTINUE TO RISE TO A CREST NEAR  27 FEET BY MONDAY 
  AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY 
  AFTER MIDNIGHT.
* AT 27 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK.
  A FEW RURAL ROADS WILL BE FLOODED.  MINOR LOWLAND FLOODING IS 
  EXPECTED FOR FARMS AND RANCHES DOWNSTREAM.   
* THIS CREST COMPARES TO A PREVIOUS CREST OF 26.9 FEET ON FEB 27 1987.
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

CHAMBERS CREEK
  RICE                24    9.8  SAT 09 AM   24.4  26.9  23.4  18.6

$$
5 follow-up statements
630 
WGUS84 KFWD 190323
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CST SAT FEB 18 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC349-191523-
/O.EXT.KFWD.FL.W.0029.120219T2315Z-120221T0750Z/
/RCET2.1.ER.120219T2315Z.120220T1200Z.120220T1950Z.NO/
923 PM CST SAT FEB 18 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0900 PM SATURDAY THE STAGE WAS 19.75 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  SUNDAY AFTERNOON AND CREST NEAR 25 FEET BY MONDAY MORNING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24 FEET MINOR OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK. 
  THIS WILL BE A PROBLEM FOR SOME CATTLE AND FARM INDUSTRIES.   

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

CHAMBERS CREEK
  RICE                24   19.8  SAT 09 PM   24.8  20.8  16.4  12.6

$$
570 
WGUS84 KFWD 191434
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CST SUN FEB 19 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC349-200234-
/O.CON.KFWD.FL.W.0029.120219T2315Z-120221T0750Z/
/RCET2.1.ER.120219T2315Z.120220T1200Z.120220T1950Z.NO/
834 AM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0700 AM SUNDAY THE STAGE WAS 23.57 FEET. 
* FLOOD STAGE IS  24 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  SUNDAY AFTERNOON AND CREST NEAR  25 FEET BY MONDAY MORNING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24 FEET MINOR OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK. 
  THIS WILL BE A PROBLEM FOR SOME CATTLE AND FARM INDUSTRIES.   

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

CHAMBERS CREEK
  RICE                24   23.6  SUN 07 AM   24.8  20.8  16.4  12.6

$$
847 
WGUS84 KFWD 200218
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST SUN FEB 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC349-200248-
/O.CAN.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CST SUN FEB 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM SUNDAY THE STAGE WAS 23.54 FEET. 
* FLOOD STAGE IS 24 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO NEAR  21 FEET BY TUESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

CHAMBERS CREEK
  RICE                24   23.5  SUN 08 PM   20.6  16.3  12.5   9.3

$$
891 
WGUS84 KFWD 200225 CCA
FLSFWD
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST SUN FEB 19 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...

  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.


&&

TXC349-200248-
/O.COR.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CST SUN FEB 19 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM SUNDAY THE STAGE WAS 23.54 FEET.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET.  THE
  RIVER WILL CONTINUE TO FALL TO NEAR  21 FEET BY TUESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

CHAMBERS CREEK
  RICE                24   23.5  SUN 08 PM   23.5  20.6  16.3  12.5

$$
521 
WGUS84 KFWD 201441
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CST MON FEB 20 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC349-201511-
/O.CAN.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CST MON FEB 20 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0800 AM MONDAY THE STAGE WAS 21.73 FEET. 
* FLOOD STAGE IS  24 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO NEAR  16 FEET BY TUESDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

CHAMBERS CREEK
  RICE                24   21.7  MON 08 AM   16.1  10.5   6.9   5.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:47 AM CST, 12 minutes earlier.

Area forecast discussion, Feb 18, 9:47 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CST SAT FEB 18 2012

.UPDATE...
UPPER LOW WILL MOVE ACROSS THE CWA THIS AFTERNOON AND PROVIDE THE
LIFT FOR ANOTHER ROUND OF WIDESPREAD RAIN. ALREADY THIS RAIN IS
ORGANIZING TO THE WEST...AND WILL AFFECT MOST OF THE CWA THIS
AFTERNOON BEFORE ENDING FROM WEST TO EAST THIS EVENING. ADDITIONAL
RAINFALL AMOUNTS WILL AVERAGE 1/2 TO 1 INCH...WITH SLIGHTLY HIGHER
TOTALS POSSIBLE IN THE AREA FROM COMANCHE TO THE METROPLEX WHERE
WRAP AROUND RAINS SHOULD BE A LITTLE MORE INTENSE. THIS AMOUNT OF
RAINFALL SHOULD NOT POSE ANY FLASH FLOODING THREAT...BUT SOILS ARE
BECOMING SATURATED AND RUNOFF IS EXPECTED TO INCREASE. SO FAR THE
SOUTHERN HALF OF THE CWA HAS AVERAGED 2 INCHES OF RAIN...WITH A
SWATH OF 2-3 INCHES FROM LAMPASAS TO WACO TO PALESTINE. THERE MAY
BE SOME HIGH WATER WITH SOME OF THE SMALL STREAMS IN THIS AREA
LATER TODAY...BUT NOT ANTICIPATING THE NEED TO ISSUE ANY SHORT
FUSED HYDRO RELATED PRODUCTS. IN REALITY THE FLOOD WATCH IS
PROBABLY NOT NEEDED...BUT WILL LET IT RIDE THROUGH THE EARLY
AFTERNOON JUST TO BE SURE. EITHER WAY...THIS IS CERTAINLY THE KIND
OF RAINFALL EVENT NEEDED TO HELP LESSEN DROUGHT CONDITIONS ACROSS
THE SOUTHERN HALF OF THE CWA.

TR.92

&&

.AVIATION...
MVFR CEILINGS ARE FILTERING INTO THE METROPLEX...AND WILL PREVAIL
THEM AT 12Z. CEILING TREND OF DROPPING TO IFR STILL LOOKS VALID
AND WILL KEEP THAT IN TAFS. BACK EDGE OF RAIN SHIELD NOT TOO FAR
AWAY AND PRECIP SHOULD BECOME MORE SHOWERY AFTER SUNRISE...BUT
WITH UPPER LOW PASSAGE THIS AFTERNOON MORE PRECIP IS EXPECTED.
VERY LITTLE THUNDER UNDER THE UPPER LOW AT THIS TIME...BUT WILL
MONITOR TRENDS AND MAY HAVE TO REINTRODUCE TS INTO TAFS. MVFR
CEILINGS LIKELY TO PERSIST UNTIL AFTER SUNRISE SUNDAY.

WACO IS ALREADY IFR...AND THAT SHOULD CONTINUE THROUGH MORNING. AS
HEAVIER PRECIP MOVES EAST CEILINGS WILL LIKELY LIFT UP TO LOW
MVFR...BUT THERE SHOULD THEN BE LITTLE IMPROVEMENT UNTIL AFTER
SUNRISE SUNDAY.     84

&&

.PREV DISCUSSION... /ISSUED 423 AM CST SAT FEB 18 2012/
AN UPPER LOW OVER NORTHERN MEXICO NEAR THE BIG BEND WILL MOVE
NORTHEAST ACROSS TEXAS TODAY. A COMPLEX OF RAIN...WITH EMBEDDED
THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PART OF NORTH TEXAS INTO
SOUTHEAST TEXAS...WILL CONTINUE TO MOVE EAST ACROSS THE REGION
THROUGH THIS MORNING. 1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS
PARTS OF THE SOUTHERN FORECAST AREA. THE MCGREGOR RAWS SITE
/MEGT2/ HAS PICKED UP THE MOST RAIN FROM THE READINGS WE HAVE
RECEIVED AS OF 330 AM...WITH 3.3 INCHES OVERNIGHT. THIS BRINGS THEIR
24 HOUR TOTAL TO 3.45 INCHES. MANY OTHER AREAS FROM LAMPASAS
THROUGH GATESVILLE SOUTHWARD HAVE RECEIVED 1 TO 2 INCHES. AM NOT
CONFIDENT HOW MUCH HEAVY RAIN WILL OCCUR AFTER THIS COMPLEX MOVES
EASTWARD...BUT GIVEN THE RAIN THAT HAS ALREADY FALLEN AND THE
ADDITIONAL QPF THAT THE MODELS ARE GENERATING...HAVE DECIDED TO
ISSUE A FLOOD WATCH THROUGH 4 PM FOR THE AREA ALONG AND SOUTHEAST
OF A LAMPASAS... WAXAHACHIE...CANTON LINE. THE DAY SHIFT WILL BE
ABLE TO TRIM OR GET RID OF THE WATCH EARLY IF ADDITIONAL HEAVY
RAIN DOES NOT MATERIALIZE.

AS THE UPPER SYSTEM MOVES EAST...THE RAIN WILL END FROM WEST TO
EAST LATE THIS AFTERNOON INTO THIS EVENING. HAVE KEPT A SMALL
DIURNAL RANGE IN TODAY/S TEMPERATURES AS THE CLOUD COVER...RAIN
AND WEAK COLD ADVECTION...SHOULD LIMIT ANY WARM UP TODAY. SKIES
SHOULD CLEAR OVERNIGHT TONIGHT WITH LOWS IN THE 30S AREA WIDE.
TEMPERATURES SUNDAY WILL WARM UP TO NEAR SEASONAL NORMALS. AS A
SHORTWAVE MOVES OUT OF THE ROCKIES AND BRINGS ANOTHER FRONT
THROUGH THE REGION MONDAY AFTERNOON AND MONDAY NIGHT...WE WILL SEE
SOME LOW RAIN CHANCES ACROSS THE NORTHEASTERN COUNTIES. ANOTHER
WEAK UPPER LEVEL SYSTEM AND COLD FRONT WILL MOVE THROUGH TUESDAY
NIGHT AND WEDNESDAY MORNING...POSSIBLY BRINGING SOME VERY LOW RAIN
CHANCES ACROSS THE EAST. WE WILL SEE BETTER CHANCES...ESPECIALLY
ACROSS THE SOUTHEAST...THURSDAY NIGHT AS AN UPPER LEVEL SYSTEM
MOVES NORTHEAST FROM MEXICO ACROSS SOUTH TEXAS.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  51  38  59  44  66 / 100  40   0   5  10
WACO, TX              53  38  60  43  65 / 100  30   0   5  10
PARIS, TX             50  37  56  40  63 / 100  70   0   5  10
DENTON, TX            51  36  58  43  64 / 100  30   0   5  10
MCKINNEY, TX          51  37  57  42  64 / 100  40   0   5  10
DALLAS, TX            51  38  60  44  66 / 100  40   0   5  10
TERRELL, TX           51  38  58  42  64 / 100  50   0   5  10
CORSICANA, TX         53  39  62  43  66 / 100  40   0   5  10
TEMPLE, TX            54  38  62  43  66 / 100  20   0   5  10
MINERAL WELLS, TX     50  36  60  42  66 / 100  10   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR TXZ121-122-134-135-
144>148-156>162-174-175.

&&

 /
Hazardous weather outlook, Feb 18, 6:39 AM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
639 AM CST SAT FEB 18 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
639 AM CST SAT FEB 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A FLOOD WATCH IN EFFECT SOUTHEAST OF A LINE FROM LAMPASAS
TO WAXAHACHIE TO CANTON. HEAVY RAIN MAY CAUSE FLOODING OF ALREADY
SATURATED AREAS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHEASTERN HALF
OF NORTH TEXAS TODAY. NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 18, 7:18 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CST SAT FEB 18 2012

TXZ142-181345-
MILLS TX-
718 AM CST SAT FEB 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MILLS COUNTY

AT 718 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF SAN SABA...MOVING NORTHEAST AT
50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3170 9870 3172 9849 3155 9837 3131 9865
      3136 9866 3134 9868 3135 9872 3140 9871
      3141 9874 3137 9877 3141 9879 3140 9880
      3141 9882
TIME...MOT...LOC 1318Z 219DEG 42KT 3143 9867

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:55 AM CSTSpecial Weather StatementFWDMilam35 min
Feb 18, 2:35 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Feb 18, 3:41 AM CSTFlood WatchFWDAnderson, Bell, Bosque, Coryell, Ellis, Falls and 12 more10 hr
Feb 18, 7:18 AM CSTSpecial Weather StatementFWDMills27 min
Feb 18, 8:58 AM CSTRiver Flood WarningFWDHunt13 hr
Feb 18, 8:58 AM CSTRiver Flood WarningFWDHunt, Rockwall13 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.